# SDR SWAA2018062623089

- Difficulty date: June 10, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 42,012 hours, 24,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 141A8310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR MOPSILL SCUFF PLATE ATTACH ANGLE CORRODED BETWEEN BS 304 TO BS 326, RT WL 209.  R&R ANGLE IAW SRM & DWG.
